# SDR 9SUA2015FA0000221

- Difficulty date: May 14, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N575JS
- Make and model: Emb EMB-500
- Aircraft serial: 50000051
- Engine: Pwc PW617FE
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT RIGHT AFTER TAKEOFF.  SMOKE ENTERED FROM UNDER AVIONICS, POSSIBLY FLOOR/RUDDER AREA.  ENTERED CABIN AS WELL.  RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  RAN ACFT AT TAKEOFF POWER FOR 30 MIN.  OPERATED BLEED SYSTEMS.  PERFORMED CABIN/ COCKPIT ENVIRONMENTAL SYS CHECK.  NO DEFECTS NOTED AT THIS TIME.  MFG PERFORMED ENGINE WORK BEFORE THIS FLIGHT, THE NR 4 BEARING CARBON SEALS WERE CHANGED.
